MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ECH POR STD 260MM BOW SZ 12 R; PRSTHESIS, KNEE,PATLLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/MTAL/POLY

SMITH & NEPHEW, INC. ECH POR STD 260MM BOW SZ 12 R; PRSTHESIS, KNEE,PATLLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/MTAL/POLY
Catalog Number 71340512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/21/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right hip echelon stem broke.Stem has been replaced.
 
Additional Manufacturer Narrative
The affected echelon bowed porous stem was not returned for evaluation.Without the return of the actual product involved and no batch information available, our investigation of this report is inconclusive.Our clinical analysis noted that no relevant clinical medical information was provided to conduct a thorough medical assessment.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.

Brand Name
ECH POR STD 260MM BOW SZ 12 R
Common Device Name
PRSTHESIS, KNEE,PATLLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/MTAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8184037
Report Number1020279-2018-02845
Device Sequence Number16620062
Product Code JWH
UDI-Device Identifier03596010383952
UDI-Public03596010383952
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71340512
Initial Date Received by Manufacturer 11/22/2018
Supplement Date Received by Manufacturer11/22/2018
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR